Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Corrigendum on ``Almost automorphic solutions of semilinear evolution equations''


Authors: J. A. Goldstein and G. M. N’Guérékata
Journal: Proc. Amer. Math. Soc. 140 (2012), 1111-1112
MSC (2010): Primary 34A05, 34K05, 34G20
Published electronically: October 11, 2011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we correct an error contained in our paper Almost automorphic solutions of semilinear evolution equations, Proceedings of the American Mathematical Society 133 (2005), 2401-2408.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34A05, 34K05, 34G20

Retrieve articles in all journals with MSC (2010): 34A05, 34K05, 34G20


Additional Information

J. A. Goldstein
Affiliation: Department of Mathematical Sciences, University of Memphis, Memphis, Tennessee 38152-3240
Email: jgoldste@memphis.edu

G. M. N’Guérékata
Affiliation: Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, Maryland 21251
Email: Gaston.N'Guerekata@morgan.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11403-5
PII: S 0002-9939(2011)11403-5
Keywords: Almost automorphic function, evolution equation, mild solution
Received by editor(s): November 11, 2010
Received by editor(s) in revised form: December 8, 2010
Published electronically: October 11, 2011
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society